# SDR 96ZZZX2958

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1006T
- Make and model: Airtrc AT501
- Aircraft serial: 5010030
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 506251
- Condition: Failed
- Location: Fuel Select
- Part time: 1,355 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONS FOR WEIGHT & BAL PURPOSES, FUEL VALVE TURNED TO 'OFF'.  AS VALVE WAS BEING TURNED BACK TO 'ON', IT BECAME STUCK IN INTERMEDIATE POS.  LINKAGE BTWN COCKPIT & VALVE CHKD & FND IN PROPER ORDER.  AFTER 2 OR 3 ATTEMPTS, VALVE RETND TO 'ON'.  WHILE PERFORMING A COLD FUEL TEST, VALVE AGAIN BECAME STUCK & COULD NOT BE RETND TO OPEN.  AFTER SEVERAL ATTEMPTS, VALVE WAS RETND TO OPEN.  FUEL BOOST PUMP TURNED ON BUT COULD NOT GET FUEL TO ENG LINE.  VALVE REMVD & COVER PLATE REMVD FROM VALVE.  CAM THAT POSITIONS INTERNAL PLUNGERS BROKEN & JAMMED IN OUTLET PORT.  PLUNGERS BEING SPRING LOADED TO CLOSED POS WERE PREVENTING FUEL TO FLOW TO ENG.  HAD MALFUNCTION OCCURRED DURING FLIGHT, ENG WOULD HAVE QUIT.
